default search action
"Polynomial interpolation and cubature over polygons."
M. Gentile, Alvise Sommariva, Marco Vianello (2011)
- M. Gentile, Alvise Sommariva, Marco Vianello:
Polynomial interpolation and cubature over polygons. J. Comput. Appl. Math. 235(17): 5232-5239 (2011)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.